# SDR ABXA9600619

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46041
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Tq Tube Bolt
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR NOT LATCHED IN-FLIGHT AND RED GEAR UNSAFE LIGHT ON.  RECYCLED GEAR TWICE.  LIGHT FOR LEFT GEAR DOOR WENT OUT THEN BACK ON.  PUT GEAR DOWN.  FOUND THROUGH-BOLT AT TORQUE TUBE DRUM LOOSE.  PERFORMED TEST I/A/W DC-8 M.A.B. 32-6, DATED 03-22-91.  LATCH TEST WAS GOOD, RE-ASSEMBLED CABLE AND TESTED.  OPS CHECKED GOOD.
